Matematicki Vesnik

Vol. 61, No. 2, 2009 · Contents

Nguyen Buong:
Implicit approximation methods for common fixed points of a finite family of strictly pseudocontractive mappings in Banach spaces

R. Kumar:
Weighted composition operators between two $L^{p}$-spaces

M. S. Stankovic, Lj. S. Velimirovic, S. M. Mincic, M. Lj. Zlatanovic:
Equitorsion conform mappings of generalized Riemannian spaces

Nguyen Van Dung:
On sequence-covering $\pi$-$s$-images of locally separable metric spaces

T. N. Harutyunyan:
On a uniqueness theorem in the inverse Sturm-Liouville problem

Yan-Kui Song:
Subspaces of cs-starcompact spaces

P. Protic, N. Stevanovic:
Some decompositions of semigroups

M. Acikgöz:
$\varepsilon$-approximation in generalized 2-normed spaces

T. D. Narang, S. Chandok:
$\varepsilon$-approximation and fixed points of nonexpansive mappings in metric spaces

D. Kocev:
Almost Menger and related spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 18 May 2009. Last modified: 29 May 2009.

© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition